Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The module of indecomposables for finite $H$-spaces
HTML articles powered by AMS MathViewer

by Richard Kane PDF
Trans. Amer. Math. Soc. 222 (1976), 303-318 Request permission

Abstract:

The module of indecomposables obtained from the $\bmod p$ cohomology of a finite H-space is studied for p odd. General structure theorems are obtained, first, regarding the possible even dimensions in which this module can be nonzero and, secondly, regarding how the Steenrod algebra acts on the module.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D45, 57F05
  • Retrieve articles in all journals with MSC: 55D45, 57F05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 222 (1976), 303-318
  • MSC: Primary 55D45; Secondary 57F05
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0423341-1
  • MathSciNet review: 0423341